# SDR AALA202306308784

- Difficulty date: June 22, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,139 hours, 25,342 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCED:  FLOOR PANEL 242GF HAS 3 CORNERS DELAMINATED AND HONEYCOMB DAMAGE ALONG EDGES. REPAIRED FLOOR PANEL PER SRM 53-00-50-2R.
